# SDR HEER20151202951

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N474A
- Make and model: Bell 407
- Aircraft serial: 53545
- Aircraft time: 2,806 hours
- Engine: Allsn 250C47B
- Engine time: 1,743 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP088122
- Condition: Spalled
- Location: Nr 5
- Part time: 1,743 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-28-15 DUE TO TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE AT SPLIT.  INSTALLED NEW PART.
